Aletho News

ΑΛΗΘΩΣ

Torsades de Pointes and Cardiac Arrest after COVID-19 Vaccination

Primary Arrhythmia without Myocarditis is a Demonstrated Mechanism of Sudden Death

By Peter A. McCullough, MD, MPH | Courageous Discourse | January 5, 2023

Torsades de pointes (French for “twisting of the points”) is one of several types of life-threatening heart rhythm disturbances than can cause cardiac arrest. When case reports capture this rhythm in a fortunate survivor of a cardiac arrest it is noteworthy particularly as our CDC VAERS system indicates 16,155 Americans through December 23, 2022, have died within a few days of taking of the COVID-19 vaccines.

Drs Abrich and Olshansky reported a 65-year old woman with hypertension, a left bundle branch block with a prolonged QT interval, and a mildly reduced left ventricular ejection fraction after at two dose series of the Pfizer BioNTech COVID-19 mRNA vaccine. She came to specialty evaluation because she completely passed out while sitting. An implantable loop recorder was inserted in the chest to monitor the rhythm and then five months later she took a booster and 12 hours later went into full blown cardiac arrest. She required prolonged CPR and 14 shocks of the heart to be revived. There was no evidence of myocarditis. She had a rocky hospital course and was discharged to an inpatient rehabilitation facility.

The lessons learned from this case are: 1) syncope (passing out) after vaccination can indicate a serious arrhythmia, 2) when there are abnormal heart tests (ECG and echocardiography) after two shots, boosters are ill-advised and can be fatal, 3) COVID-19 vaccination can cause a primary cardiac arrest without myocarditis and may explain cases of “died suddenly” when the autopsy does not reveal and obvious known vaccine injury (myocarditis, blood clot, VITT, etc).

Abrich VA, Olshansky B. Torsades de pointes following vaccination for COVID-19. HeartRhythm Case Rep. 2022 Jun;8(6):393-397. doi: 10.1016/j.hrcr.2022.04.003. Epub 2022 Apr 9. PMID: 35433264; PMCID: PMC8993415.

OpenVAERS: VAERS COVID Vaccine Adverse Event Reports, Accessed January 5, 2023

January 5, 2023 - Posted by | Science and Pseudo-Science |

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: